Alert archive / Missouri / Flash Flood Watches in 2014
Flash Flood Watch 3, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Jun 30, 2014, 11:08 AM CDT for 10 counties in Missouri. It took effect at Jun 30, 2014, 7:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2014, 11:08 AM CDT (16:08 UTC)
- In effect from
- Jun 30, 2014, 7:00 PM CDT
- Expired
- Jun 30, 2014, 10:33 PM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
Counties Adair County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 4.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2105 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
441 WGUS63 KEAX 301608 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1108 AM CDT MON JUN 30 2014 ...ADDITIONAL HEAVY RAIN POSSIBLE TONIGHT... MOZ002>008-015>017-010600- /O.NEW.KEAX.FF.A.0003.140701T0000Z-140701T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY- SULLIVAN-ADAIR- INCLUDING THE CITIES OF...MARYVILLE...GRANT CITY...ALBANY... STANBERRY...BETHANY...PRINCETON...UNIONVILLE...LANCASTER... DOWNING...TRENTON...MILAN...GREEN CITY...KIRKSVILLE 1108 AM CDT MON JUN 30 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI... NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...GRUNDY... HARRISON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI... GENTRY...NODAWAY AND WORTH. * FROM 7 PM CDT THIS EVENING THROUGH LATE TONIGHT * STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NEAR AND ALONG A SOUTHEASTWARD MOVING COLD FRONT LATE THIS AFTERNOON...AND MAY PRODUCE WIDESPREAD HEAVY RAINFALL ACROSS NORTHERN AND NORTHEAST MISSOURI BETWEEN 7 PM AND 1 AM CDT. RAINFALL AMOUNTS OF UP TO 2 INCHES...WITH ISOLATED AREAS OF GREATER THAN 2 INCHES IS EXPECTED. THIS HEAVY RAINFALL IS EXPECTED TO OCCUR OVER AREAS WHERE 2 TO 3 INCHES OF RAINFALL FELL LAST NIGHT. * FLOODING OF LOW-LYING AND POORLY DRAINED AREAS IS POSSIBLE. CREEKS AND STREAMS MAY QUICKLY OVERFLOW THEIR BANKS AND LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
3 follow-up statements
395 WGUS63 KEAX 010053 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 753 PM CDT MON JUN 30 2014 MOZ002-003-010200- /O.CAN.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NODAWAY-WORTH- INCLUDING THE CITIES OF...MARYVILLE...GRANT CITY 753 PM CDT MON JUN 30 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST MISSOURI HAS BEEN CANCELLED. THUNDERSTORMS HAVE MOVED OUT OF THE AREA...AND THE THREAT FOR FLASH FLOODING HAS ENDED. $$ MOZ004>008-015>017-010600- /O.CON.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...TRENTON...MILAN... GREEN CITY...KIRKSVILLE 753 PM CDT MON JUN 30 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...GRUNDY...HARRISON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI...GENTRY. * UNTIL 1 AM CDT TUESDAY * STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK ACROSS THE AREA EARLY THIS EVENING AND MAY PRODUCE WIDESPREAD HEAVY RAINFALL. RAINFALL AMOUNTS OF UP TO 2 INCHES...WITH ISOLATED AREAS OF GREATER THAN 2 INCHES IS EXPECTED. THIS HEAVY RAINFALL IS EXPECTED TO OCCUR OVER AREAS WHERE 2 TO 3 INCHES OF RAINFALL FELL LAST NIGHT. * FLOODING OF LOW-LYING AND POORLY DRAINED AREAS IS POSSIBLE. CREEKS AND STREAMS MAY QUICKLY OVERFLOW THEIR BANKS AND LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
442 WGUS63 KEAX 010142 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 842 PM CDT MON JUN 30 2014 MOZ004>006-010245- /O.CAN.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GENTRY-HARRISON-MERCER- INCLUDING THE CITIES OF...ALBANY...STANBERRY...BETHANY... PRINCETON 842 PM CDT MON JUN 30 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI AND NORTHWEST MISSOURI HAS BEEN CANCELLED. THUNDERSTORMS HAVE MOVED OUT OF THE AREA...AND THE THREAT FOR FLASH FLOODING HAS ENDED. $$ MOZ007-008-015>017-010600- /O.CON.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING... TRENTON...MILAN...GREEN CITY...KIRKSVILLE 842 PM CDT MON JUN 30 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL MISSOURI AND NORTHEAST MISSOURI... INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI... GRUNDY...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. * UNTIL 1 AM CDT TUESDAY * STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK ACROSS THE AREA THIS EVENING AND MAY PRODUCE WIDESPREAD HEAVY RAINFALL. RAINFALL AMOUNTS OF UP TO 2 INCHES...WITH ISOLATED AREAS OF GREATER THAN 2 INCHES IS EXPECTED. THIS HEAVY RAINFALL IS EXPECTED TO OCCUR OVER AREAS WHERE 2 TO 3 INCHES OF RAINFALL FELL LAST NIGHT. * FLOODING OF LOW-LYING AND POORLY DRAINED AREAS IS POSSIBLE. CREEKS AND STREAMS MAY QUICKLY OVERFLOW THEIR BANKS AND LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
090 WGUS63 KEAX 010333 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1033 PM CDT MON JUN 30 2014 MOZ007-008-015>017-010445- /O.CAN.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING... TRENTON...MILAN...GREEN CITY...KIRKSVILLE 1033 PM CDT MON JUN 30 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI AND NORTHEAST MISSOURI HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL PRODUCING FLASH FLOODING HAS ENDED. $$ CDB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 6:07 AM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Jun 30, 6:07 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 607 AM CDT Mon Jun 30 2014 .SHORT TERM...(Today through Tuesday) Issued at 318 AM CDT MON JUN 30 2014 Today - Tonight: The atmosphere will once again be primed for severe weather this afternoon as a cold front starts to sweep through the area. CAPE values are expected to be extreme and possibly as high as 5000 to 5500 J/kg along and ahead of the front. This extreme CAPE will be coincident with 35 to 50 kts of 0-6 km shear with the higher values further north, in closer proximity to the upper jet. This combination of extreme CAPE and shear supportive of organized convection will likely lead to supercell structures before a transition to linear segments later in the evening. There a few caveats however. First, winds look to be slightly veered as the front slides south. This is likely due to the surface low lifting northward into Iowa. This should tend to limit tornado potential but 0-1km SRH remains favorable with ~150 m^2/s^2 values likely along the front so the potential for a few tornadoes remains. Second, strong warm advection around the 850 mb level will lead to a strong cap across the area. So convection will need to be more closely tied to the forcing of the front which still looks like it will be strong enough to overcome the cap. Steep lapse rates aloft and very high hail growth CAPE, along with likely rotating storms, will support the potential for very large hail despite high wetbulb zero heights. Downdraft CAPE also looks to be favorable for damaging winds. Precipitable water values may also approach or exceed 2 inches in the vicinity of the front as moisture pools along and ahead of it. Overall, it looks like all forms of hazardous weather can be expected with a few tornadoes, very large hail, damaging winds and flash flooding all a likelihood given the forecast parameters. The severe weather threat should be diminishing late in the evening and overnight as cooler and drier air move in behind the front. Any activity should start to get shoved to the south or weaken as it moves away from the stronger shear close to the upper jet. Tuesday: A secondary upper wave and cold front will sweep through the region Tuesday and Tuesday night. This could spark a few more showers and storms but this seems unlikely as the area should be much more stable than on Monday. So the only chances for additional convection in the forecast will be along the original frontal boundary which may hang up slightly in our south. The secondary upper wave and associated cold front will really usher in the pleasant mid week weather with Wednesday morning lows in the 50s and 60s. .LONG TERM...(Wednesday through Sunday) Issued at 318 AM CDT MON JUN 30 2014 Surface high pressure will move into the forecast area Wednesday into Thursday, resulting in pleasant and dry conditions. Temperatures these days will average 10 degrees below normal, with afternoon highs in the 70s and lows in the 50s to lower 60s. High pressure begins to slip to the east of the area on Friday, but only a slight warmup and increase in humidity are expected for the 4th of July. Precipitation should remain west/north of the region as the best reservoir of moisture instability remains west of the CWA and no notable upper disturbances are indicated by models. By Saturday morning, increasing warm air advection and an approaching weak upper disturbance may bring a chance for elevated thunderstorms to the region, with continued chances Saturday afternoon into Sunday, although any precipitation is not expected to persist for an extended period of time. The upper jet will remain well to the north through the long range period, keeping deep layer shear minimal and the chance of any organized convective weather low. Temperatures for the weekend into early next week will return to near normal levels for this time of year. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 607 AM CDT MON JUN 30 2014 VFR conditions expected through morning and afternoon hours with MVFR or lower cigs and vcbys possible during convection late this afternoon/early this evening. A cold front is expected to trigger thunderstorms in the area but there is enough uncertainty at this point in both timing and coverage to only mention a VCTS group. Conditions are expected to improve and dry out behind the front tonight with light west-northwest. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...CDB LONG TERM...Blair AVIATION...CDB
Hazardous weather outlook, Jun 30, 5:03 AM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 503 AM CDT MON JUN 30 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 503 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH THIS EVENING ACROSS THE OUTLOOK AREA. LARGE HAIL... DAMAGING WINDS... A FEW TORNADOES AND FLASH FLOODING IS POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO CLIMB TO AROUND 100 DEGREES THROUGHOUT THE AREA. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jun 30, 6:38 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG PRINCETON 40.40N 93.59W
06/29/2014 MERCER MO CO-OP OBSERVER
SEVERAL LIVE MAPLE LIMBS 2 INCHES IN DIAMETER BROKEN
OFF...TIME ESTIMATED
&&
SBLAIRSpecial weather statement, Jun 30, 9:15 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL 915 AM CDT MON JUN 30 2014 KSZ103>105-MOZ028-029-037-302300- LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-JACKSON- INCLUDING THE CITIES OF...LEAVENWORTH...KANSAS CITY KS... OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON... LIBERTY...EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE 915 AM CDT MON JUN 30 2014 WARM AND HUMID CONDITIONS EXPECTED TODAY... TEMPERATURES IN THE LOWER TO MIDDLE 90S COMBINED WITH HIGH LEVELS OF ATMOSPHERIC MOISTURE WILL RESULT IN A SULTRY AIRMASS TODAY. THOUGH THE DAY...HEAT INDEX VALUES IN EXCESS OF 100 DEGREES WILL BE COMMON ACROSS THE GREATER KANSAS CITY METRO AREA. ALL PERFORMING OUTSIDE ACTIVITIES SHOULD EXERCISE EXTREME CAUTION TO PREVENT ANY HEAT RELATED ILLNESSES. ADDITIONALLY...THOSE WITH SMALL CHILDREN ARE REMINDED TO CHECK THE BACK SEAT OF THEIR VEHICLES FOR ANY CHILDREN WHO MAY HAVE FALLEN ASLEEP DURING TRAVEL. COOLER AND LESS HUMID AIR WILL ARRIVE OVERNIGHT BEHIND A STRONG COLD FRONT THAT WILL BRING SHOWERS AND THUNDERSTORMS TO MUCH OF THE KANSAS CITY METRO LATE THIS AFTERNOON AND EVENING. 32
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:08 PM CDT | Special Weather Statement | EAX | Nodaway | 37 min |
| Jun 29, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 47 min |
| Jun 29, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 34 min |
| Jun 29, 8:01 PM CDT | Tornado Warning | EAX | Andrew, Nodaway | 29 min |
| Jun 29, 8:04 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
| Jun 29, 8:15 PM CDT | Flash Flood Warning | EAX | Andrew, Nodaway | 8 hr |
| Jun 29, 8:20 PM CDT | Tornado Warning | EAX | Buchanan, Platte | 25 min |
| Jun 29, 8:37 PM CDT | Tornado Warning | EAX | Buchanan | 4 min |
| Jun 29, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 30 min |
| Jun 29, 8:56 PM CDT | Tornado Warning | EAX | Buchanan | 34 min |
| Jun 29, 9:16 PM CDT | Flash Flood Warning | EAX | Buchanan | 6 hr |
| Jun 29, 9:19 PM CDT | Special Weather Statement | EAX | Mercer | 26 min |
| Jun 29, 9:21 PM CDT | Tornado Warning | EAX | Buchanan, Platte | 24 min |
| Jun 29, 9:27 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 48 min |
| Jun 29, 9:28 PM CDT | Tornado Warning | EAX | Buchanan | 17 min |
| Jun 29, 9:36 PM CDT | Tornado Warning | EAX | Grundy, Mercer | 24 min |
| Jun 29, 9:45 PM CDT | Tornado Warning | EAX | Buchanan | 15 min |
| Jun 29, 9:52 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 38 min |
| Jun 29, 9:58 PM CDT | Tornado Warning | EAX | Mercer, Putnam, Sullivan | 32 min |
| Jun 29, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 48 min |
| Jun 29, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton | 17 min |
| Jun 29, 10:38 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 37 min |
| Jun 29, 10:51 PM CDT | Special Weather Statement | EAX | Buchanan | 39 min |
| Jun 29, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 60 min |
| Jun 29, 11:50 PM CDT | Flash Flood Warning | EAX | Putnam, Schuyler | 8 hr |
| Jun 29, 11:58 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 47 min |
| Jun 30, 12:44 AM CDT | Special Weather Statement | EAX | Schuyler | 31 min |
| Jun 30, 4:38 PM CDT | Special Weather Statement | EAX | Worth | 37 min |
| Jun 30, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 46 min |
| Jun 30, 5:19 PM CDT | Tornado Warning | EAX | Gentry, Harrison | 26 min |
| Jun 30, 5:45 PM CDT | Tornado Warning | EAX | Harrison, Mercer | 30 min |
| Jun 30, 6:16 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 44 min |
| Jun 30, 6:34 PM CDT | Special Weather Statement | EAX | Harrison | 41 min |
| Jun 30, 6:48 PM CDT | Areal Flood Advisory | EAX | Gentry, Harrison, Mercer, Worth | 4 hr |
Nearby
Flash Flood Watches in Missouri, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.